I am sorry but I do not have any answers for you. I hope one of our other Posters can help you. My girl was on Rebif and suffered severe flu like symptoms for about
3 days after each inject. She felt so poorly, she ended up spending the entire time in bed. She did decide to stop the Rebif and start one of the other medications. I am not sure which one she switched to, but I know she was glad she made the change. The side effects were much less severe.
What advice has your docroe given you are this probem? Exactly what type of side effects are you experiencing? And finally, is this the only medication you have tried?
Please let us know what is happening?
Stella Marie Chronic Pain Forum Moderator
Progressive neurodegenerative disease called Multiple System Atrophy, muscle spasms, muscle pain, neuropathy, & neuropathic pain, central sleep apnea, osteoarthritis, and 2 pain implants – intrathecal pain medication pump and an SCS (spinal cord stimulator). Extra fun little toys and gadgets; O2 generator and assorted wheelchairs, walkers, canes, and orthotic braces. Med - too many too list or even care about!